# SDR SWAA102040

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 72,782 hours, 60,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434302
- Part serial: BN1319
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
